# SDR DALA2023012800721

- Difficulty date: January 27, 2023
- Submitted: January 28, 2023
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 29,353 hours, 11,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 312-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HCK CHECK AT QRO, INITIAL INSPECTION: CORROSION AT FLOOR STRUCTURE LBL 57 (FITTINGS) ON STA.312 AND STA.344 CPAX (W1). CORROSION LEVEL 2. FITTINGS (2EAS) ON STA.312 AND STA.344 WERE REPLACED PER B737-900ER SRM 51-40-02-0G PAR. 8 AND 9 DUE TO EXCESSIVE CORROSION DAMAGE IN REFERENCE B737-900ER SRM 51-10-02-0G PAR. 9 A (1) LP 2601791.
